# SDR GAIA05038OP

- Difficulty date: December 14, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- Engine: Pwa JT8D15
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 65348784
- Condition: Missing
- Location: Nlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON LANDING.  THE AIRCRAFT WAS TOWED OFF THE RUNWAY.  INSPECTION REVEALED THAT THE NOSE GEAR TORQUE LINK QUICK DISCONNECT WAS MISSING.  THE AIRCRAFT WAS INSPECTED FOR DAMAGE AND THE TORQUE LINK PIN WAS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
